RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 3, Pages 57–62 (Mi dm1152)  

This article is cited in 2 scientific papers (total in 2 papers)

On estimation of the number of graphs in some hereditary classes

V. A. Zamaraev


Abstract: We consider the classes in the zero layer of the set of infinite hereditary classes of graphs defined by two forbidden subgraphs. One of these subgraphs is $K_{1,s}+O_p$ and the other is $K_q$. We give an upper bound for the number of graphs in these classes.

DOI: https://doi.org/10.4213/dm1152

Full text: PDF file (101 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:4, 435–441

Bibliographic databases:

UDC: 519.1
Received: 23.12.2009

Citation: V. A. Zamaraev, “On estimation of the number of graphs in some hereditary classes”, Diskr. Mat., 23:3 (2011), 57–62; Discrete Math. Appl., 21:4 (2011), 435–441

Citation in format AMSBIB
\Bibitem{Zam11}
\by V.~A.~Zamaraev
\paper On estimation of the number of graphs in some hereditary classes
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 3
\pages 57--62
\mathnet{http://mi.mathnet.ru/dm1152}
\crossref{https://doi.org/10.4213/dm1152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2895514}
\elib{http://elibrary.ru/item.asp?id=20730395}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 4
\pages 435--441
\crossref{https://doi.org/10.1515/DMA.2011.027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-81555215542}


Linking options:
  • http://mi.mathnet.ru/eng/dm1152
  • https://doi.org/10.4213/dm1152
  • http://mi.mathnet.ru/eng/dm/v23/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dabrowski K. Lozin V.V. Zamaraev V., “On factorial properties of chordal bipartite graphs”, Discrete Math., 312:16 (2012), 2457–2465  crossref  mathscinet  zmath  isi  elib  scopus
    2. V. A. Zamaraev, “O faktorialnykh podklassakh klassa grafov bez $K_{1,3}$”, Diskretn. analiz i issled. oper., 20:6 (2013), 30–39  mathnet  mathscinet
  • Дискретная математика
    Number of views:
    This page:553
    Full text:119
    References:62
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020